Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Advice on surgery after cavernosography test - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi I'm 44 yrs old and i'm a diabetic i have an erectile dysfunction and i did the Cavernosography test and the result came "Mild filling of both sides pelvic veins was seen denoting venous leakage". I need an advice do i need a surgery or is there any other medication which can cure the leakage.
Doctor :   hello
Doctor :   i am Dr xxx here
Doctor :   give me a min
Doctor :   let me read your query
User :   hi Dr
Doctor :   so your main problem right now is erectile dysfunction?
User :   yes
Doctor :   have you tried any medications ?
User :   yes viagra, coverject 20 mg
Doctor :   did you benefit from it ?
User :   Actually in the beginning yes but now i have problem and i only want to know if i need an operation or not
Doctor :   no surgery is usally the LAST option
User :   and if there is a solution what is it?
Doctor :   i can tell you to go for another drug which your doctor can prescribe for you
Doctor :   it should help you
User :   What is it?
User :   Dr please tell what is the drug? time is running
Doctor :   Tadalafi is the drug but its a prescription drug
Doctor :   you need to to discuss it with your physician
User :   Is it available everywhere and what are the side effects from that drug?
Doctor :   side effects are mild
Doctor :   but you please need to talk to you physician for it
User :   Does this Drug fix the leakage?
Doctor :   it will
User :   Sure
Doctor :   i can give you a surety on a online consultation
Doctor :   i hope you understand that
User :   Is it injection or tablet?
Doctor :   you need a physical examination done thats why i am telling you
Doctor :   its a tablet
Doctor :   and just put a word for it to your doc and discuss it with him
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor